Hi girls, I’ve just had to stop my Exemestane. I chose double hormone therapy on completion of chemo & radio, so I get a monthly jag to suppress ovaries, 6 monthly bone infusion & I was taking the Exemestane. After 2-3 months of taking the Exemestane the side effects kicked in, awful bone & joint pain & I started vomiting (every day for 4wks!) I got in touch with BN 2 weeks into being sick & was told to stop taking it.....one nurse said it wasn’t the Exemestane, the other said it was, I was told if it was the Exemestane my symptoms would improve & thankfully they did. I’m a stone & a half lighter (only good thing! 😂 ) & feeling so much better. The Exemestane is being replaced with Tamoxifen so I can continue on same regime. Obviously we all react differently to meds. I was offered Letrozole but chose Tamoxifen because I’ve heard Letrozole can have similar effects as the Exemestane, I guess it’s all trial & error.
... View more